# SDR ASAA9547

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON FLOORBEAM AT BS 500B.  MAINTENANCE ACCOMPLISHED REPAIR PER SRM 51-10-6 AND EA 5310-01324.  (W)
